Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 44, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2015, 7:19 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2015, 7:19 PM MDT (01:19 UTC)
- Expired
- Jul 31, 2015, 9:15 PM MDT
- In force
- 116 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 7:40 PM MDT | FLASH FLOOD | 5 Wnw Madrid, NM | RED ROCK ROAD IMPASSIBLE DUE TO 3 FEET OF WATER OVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2104 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758
WGUS55 KABQ 010119
FFWABQ
NMC043-049-010315-
/O.NEW.KABQ.FF.W.0044.150801T0119Z-150801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
719 PM MDT FRI JUL 31 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 915 PM MDT
* AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS LIKELY. COUNTY ROADS 53/52A/57 AND GALISTEO DAM AREA
WILL BE IMPACTED. EXPECT BETWEEN 1.4 TO 2.3 INCHES OF RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
SANTO DOMINGO PUEBLO...SAN FELIPE PUEBLO...LA BAJADA...KEWA
PUEBLO...CERRILLOS HILLS STATE PARK...LOS CERRILLOS...DOMINGO...
PENA BLANCA AND ALGODONES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3557 10617 3546 10607 3530 10637 3544 10648
3555 10637
$$
502 follow-up statements
315
WGUS75 KABQ 010239
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
839 PM MDT FRI JUL 31 2015
NMC043-049-010315-
/O.CON.KABQ.FF.W.0044.000000T0000Z-150801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-SANTA FE-
839 PM MDT FRI JUL 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
SOUTHEASTERN SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES...
AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAIN HAS ENDED BUT WATER WILL CONTINUE TO FLOW DOWN
THE ARROYOS TOWARDS THE RIO GRANDE. COUNTY ROADS 52A...53 AND 57
WILL BE IMPACTED.
LOCATIONS IMPACTED INCLUDE...
SANTO DOMINGO PUEBLO...SAN FELIPE PUEBLO...LA BAJADA...KEWA PUEBLO...
CERRILLOS HILLS STATE PARK...LOS CERRILLOS...DOMINGO...PENA BLANCA
AND ALGODONES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
TO REPORT FLOODING...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY AND
THE NATIONAL WEATHER SERVICE FORECAST OFFICE
ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3557 10617 3546 10607 3530 10637 3544 10648
3555 10637
$$
50553
WGUS75 KABQ 010312
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
912 PM MDT FRI JUL 31 2015
NMC043-049-010321-
/O.EXP.KABQ.FF.W.0044.000000T0000Z-150801T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-SANTA FE-
912 PM MDT FRI JUL 31 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SANDOVAL AND WEST CENTRAL
SANTA FE COUNTIES WILL EXPIRE AT 915 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT ALTHOUGH AREA ARROYOS AND GALISTEO CREEK WILL REMAIN
HIGH WITH WATER FLOWS.
LAT...LON 3557 10617 3546 10607 3530 10637 3544 10648
3555 10637
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 5:35 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 31, 5:35 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 PM MDT FRI JUL 31 2015 .AVIATION... 00Z TAF CYCLE SHRA/TSRA WILL CONTINUE THRU THE EVE AND LIKELY ACROSS PORTIONS OF NORTHERN/CENTRAL NM OVERNIGHT. THE STRONGEST STORMS WILL PRODUCE MVFR CIGS/VSBYS IN HEAVY RAIN. KTCC SHOULD BE IMPACTED SHORTLY...AND MULTIPLE OUTFLOW BOUNDARIES COLLISIONS IN THE ABQ METRO AREA SHOULD IGNITE STORMS AROUND KAEG/KABQ. STORM MOTIONS ACROSS WESTERN NM ARE GENERALLY TOWARD THE NORTH AROUND 5-10KT WITH STORMS ACROSS THE EAST MOVING TOWARD THE EAST AROUND 10-15KT. MODELS CONTINUE TO STRUGGLE WITH WHERE CONVECTION WILL PERSIST OVERNIGHT...AND WHEN IT WILL OCCUR. THUS...EXPECT UPDATES. MVFR CIGS ARE AGAIN POSSIBLE TONIGHT NEAR KLVS AND KSAF ESPECIALLY IF CONVECTION CLEARS. ANOTHER ROUND OF STORMS ARE EXPECTED SATURDAY...FAVORING NORTHERN AND WESTERN NM. 34 && .PREV DISCUSSION...303 PM MDT FRI JUL 31 2015... .SYNOPSIS... ANOTHER ACTIVE MONSOON THUNDERSTORM DAY IS UNDERWAY WITH LOCALIZED FLOODING. THUNDERSTORMS WILL REMAIN ACTIVE ACROSS NORTHERN AND CENTRAL NEW MEXICO THROUGH THE WEEKEND...WITH A BIT OF A DOWNTREND EACH DAY AS HIGH PRESSURE STRENGTHENS OVER THE AREA. THE DOWNTREND WILL CONTINUE THROUGH AT LEAST THURSDAY OF NEXT WEEK WITH HIGH TEMPERATURES TRENDING UP TO NEAR NORMAL WEST AND ABOVE NORMAL EAST. A MONSOON MOISTURE PLUME MAY REDEVELOP OVER THE AREA LATE NEXT WEEK LEADING TO ANOTHER UPTICK IN STORMS. && .DISCUSSION... THE 12Z KABQ UPPER AIR SOUNDING SHOWED A PWAT OF 1.33"...WHICH IS WAY ABOVE NORMAL AND ONLY 0.04" AWAY FROM MATCHING THE DAILY RECORD VALUE OF 1.37". THE ATMOSPHERE IS MOISTURE-LOADED TO SAY THE LEAST AND AN EARLY START TO SHOWERS AND THUNDERSTORMS WITH LOW CLOUD BASES ARE THE PROOF. STORMS SO FAR HAVE PRODUCED LOCALLY HEAVY DOWNPOURS WITH AMOUNTS UP TO 1 INCH IN 30 MINUTES. WILL LEAVE THE FLASH FLOOD WATCH AS-IS...ALTHOUGH WAS TEMPTED TO INCLUDE THE RIO GRANDE VALLEY WHICH WILL BE OUTFLOW BOUNDARY DEPENDENT FOR SIGNIFICANT DEVELOPMENT. ANOTHER ROBUST ROUND OF LOCALLY HEAVY RAIN PRODUCING STORMS IS EXPECTED TOMORROW BEFORE A DOWNTREND BEGINS SUNDAY. BOTH THE 12Z NAM AND GFS SHOW A MULTI-DAY DOWNTREND IN PWATS...TO BELOW NORMAL BY LATE MONDAY. THE 12Z GFS BUILDS THE UPPER HIGH OVER NEW MEXICO GOING INTO MIDWEEK WITH DRY AIR WORKING EAST-NORTHEAST AROUND THE UPPER HIGH CIRCULATION ACROSS THE DESERT SOUTHWEST...GREAT BASIN AND INTO THE SOUTHERN ROCKIES. THIS LEADS TO A SIGNIFICANT DOWNTREND IN THUNDERSTORMS BY TUE/WED AND CONTINUES THROUGH AT LEAST THURSDAY WITH HIGH TEMPERATURES REACHING BACK TO NORMAL WEST AND ABOVE NORMAL EAST. BOTH THE 12Z ECMWF AND GFS SHOW THE MONSOON MOISTURE PLUME REDEVELOPING LATE WEEK WITH THE UPPER HIGH SHIFTING EAST A BIT. OUR POPS FOR FRIDAY ARE UP COMPARED TO THURSDAY TO REFLECT THIS POTENTIAL CHANGE...BUT STILL GENERALLY BELOW CLIMO FOR EARLY AUGUST. 11 && .FIRE WEATHER... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT NORTHERN AND CENTRAL NEW MEXICO THIS EVENING AND DURING THE AFTERNOON/EVENING SATURDAY. THE UPPER LEVEL HIGH WILL REMAIN CENTERED OVER THE STATE WITH ABUNDANT LOW AND MID LEVEL MOISTURE...YIELDING SLOW STORM MOTIONS AND POTENTIAL FOR LOCALLY HEAVY RAIN. VENT RATES WILL REMAIN FAIR TO POOR THANKS TO THE WEAKER WINDS ALOFT WHILE TEMPERATURES ARE NEAR TO BELOW NORMAL. AN IMPACTFUL PATTERN SHIFT IS EXPECTED SUNDAY THAT WILL START A WARMING AND DRYING TREND. A WEAK UPPER LEVEL LOW CIRCULATION WILL ROUND THE HIGH EARLY SUNDAY...AND STRENGTHEN AS IT MOVES OVER THE GREAT BASIN AND THE ROCKIES THROUGH MONDAY MORNING. THIS MOVEMENT WILL ACT TO FLATTEN THE RIDGE WHILE DRAWING IN DRIER AIR INTO THE STATE. SUNDAY WILL REMAIN SIMILAR TO FRIDAY/SATURDAY...THOUGH SLIGHTLY WARMER AND PRECIP FOCUSED MAINLY OVER WESTERN AND NORTHERN NM. BY MONDAY...TEMPERATURES WILL REBOUND TO NEAR NORMAL LEVELS WHILE WETTING PRECIPITATION CHANCES DROP SIGNIFICANTLY...FOCUSING MAINLY OVER THE HIGHER TERRAIN. THE CIRCULATION PASSAGE WILL ALSO ASSIST VENT RATES TO BECOME GOOD TO EXCELLENT BY MONDAY. THE DRIER AND WARMER PATTERN WILL HOLD TUESDAY THROUGH MOST OF FRIDAY AS THE UPPER LEVEL HIGH CENTER SITS OVER THE STATE AND DRIER AIR UNDERNEATH IT. EXPECT THIS PERIOD TO SEE NEAR NORMAL TEMPERATURES WEST AND ABOVE NORMAL TEMPERATURES EAST...IMPROVED MIXING HEIGHTS WITH GOOD VENT RATES...AND LITTLE CHANCE FOR WETTING PRECIP EXCEPT FOR THE HIGH TERRAIN. LONG RANGE MODELS HINT THAT THE MOISTURE PLUME WILL RETURN BEGINNING LATE DAY FRIDAY AND INTO THE WEEKEND. THE UPPER LEVEL HIGH WILL SLOWLY SHIFT EAST AS AN UPPER LEVEL TROUGH DIGS ACROSS THE PACIFIC NORTHWEST. CURRENT CONSENSUS HAS THE PLUME WORKING UP TO THE SOUTHWEST MOUNTAINS OF NM LATE FRIDAY...AND SPREADING NORTHEAST ON SATURDAY. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE AS A RESULT. 24 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM MDT SATURDAY FOR THE FOLLOWING ZONES... NMZ503>518-521>523-527>534-537. &&
Hazardous weather outlook, Jul 31, 5:32 AM MDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT FRI JUL 31 2015 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS WEEKEND AND INTO NEXT WEEK. STORMS WILL TEND TO FAVOR THE NORTHERN AND WESTERN TIERS OF NEW MEXICO...ESPECIALLY OVER THE HIGHER TERRAIN. HEAVY RAINFALL WILL BE POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jul 31, 4:42 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT FRI JUL 31 2015
NMZ532>534-312315-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
442 PM MDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND WEST
CENTRAL QUAY COUNTIES UNTIL 515 PM MDT...
AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEWKIRK...OR 26 MILES WEST OF TUCUMCARI...
MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTOYA AND NEWKIRK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 299 AND 321.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3503 10429 3524 10428 3528 10392 3511 10390
3496 10395
TIME...MOT...LOC 2241Z 270DEG 11KT 3513 10420
44Special weather statement, Jul 31, 5:18 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT FRI JUL 31 2015
NMZ531-532-534-312345-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-
518 PM MDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL...CENTRAL
QUAY AND SOUTHEASTERN HARDING COUNTIES UNTIL 545 PM MDT...
AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHEAST OF CONCHAS DAM TO 8 MILES SOUTHEAST OF MONTOYA...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUCUMCARI...QUAY...LOGAN...UTE LAKE STATE PARK...RAGLAND AND FORREST.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 315 AND 352.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3478 10350 3474 10350 3492 10403 3563 10402
3556 10338 3478 10341
TIME...MOT...LOC 2317Z 284DEG 27KT 3555 10398 3499 10400
44Special weather statement, Jul 31, 5:51 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 PM MDT FRI JUL 31 2015 NMZ531-532-534-535-010015- EASTERN SAN MIGUEL COUNTY-CURRY COUNTY-HARDING COUNTY-QUAY COUNTY- 551 PM MDT FRI JUL 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY...EAST CENTRAL SAN MIGUEL...CENTRAL QUAY AND SOUTHEASTERN HARDING COUNTIES UNTIL 615 PM MDT... AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF UTE LAKE STATE PARK TO NEAR RAGLAND...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TUCUMCARI...QUAY...LOGAN...SAN JON...GRADY...UTE LAKE STATE PARK... BROADVIEW...RAGLAND...WHEATLAND AND BARD. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 329 AND 367. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3559 10313 3470 10314 3479 10379 3556 10380 TIME...MOT...LOC 2351Z 273DEG 32KT 3549 10375 3486 10374 44
Special weather statement, Jul 31, 6:15 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT FRI JUL 31 2015
NMZ518-519-010045-
SANTA FE METRO AREA-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
615 PM MDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY
UNTIL 645 PM MDT...
AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN FELIPE PUEBLO...OR 8 MILES NORTHEAST OF
BERNALILLO...MOVING EAST AT 6 MPH.
PEA SIZED HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN FELIPE PUEBLO...SANTA ANA PUEBLO AND ALGODONES.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 244 AND 257.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3526 10629 3526 10636 3527 10638 3531 10638
3532 10640 3529 10641 3530 10643 3526 10652
3540 10653 3541 10651 3543 10651 3542 10648
3543 10646 3547 10646 3548 10634
TIME...MOT...LOC 0015Z 267DEG 7KT 3538 10643
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 31, 6:15 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Jul 31, 6:15 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jul 31, 6:59 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 31, 7:03 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 117 min |
| Jul 31, 7:58 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 31, 8:15 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jul 31, 9:04 PM MDT | Areal Flood Advisory | ABQ | Socorro | 116 min |
| Aug 1, 5:24 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Aug 1, 11:55 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 95 min |
| Aug 1, 11:59 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 1, 12:38 PM MDT | Areal Flood Advisory | ABQ | Los Alamos | 112 min |
| Aug 1, 12:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 111 min |
| Aug 1, 1:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Aug 1, 1:32 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 118 min |
| Aug 1, 1:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 80 min |
| Aug 1, 2:02 PM MDT | Areal Flood Advisory | ABQ | San Juan | 88 min |
| Aug 1, 2:13 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Aug 1, 2:31 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Aug 1, 2:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 1, 3:28 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Aug 1, 3:41 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 2 hr |
| Aug 1, 3:45 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 1, 4:05 PM MDT | Flash Flood Warning | ABQ | San Miguel | 115 min |
| Aug 1, 4:15 PM MDT | Flash Flood Warning | ABQ | Sandoval | 90 min |
| Aug 1, 4:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 89 min |
| Aug 1, 4:55 PM MDT | Flash Flood Warning | ABQ | San Miguel | 2 hr |
| Aug 1, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 26 min |
| Aug 1, 5:25 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 2 hr |
| Aug 1, 5:30 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 90 min |
| Aug 1, 5:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro, Valencia | 119 min |
| Aug 1, 5:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 115 min |
| Aug 1, 5:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 1, 5:47 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Aug 1, 5:58 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.